# SDR USAA2010121793159

- Difficulty date: December 8, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 33,721 hours, 18,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON LEFT SHEAR PLATE BETWEEN FR69 TO FR70, Y1162.  REPLACED LEFT SHEAR PLATE BETWEEN FR69 TO FR70, Y1162 IAW A319 SRM 51-72-11.
